# SDR ASAA2015092213169

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 30,644 hours, 8,960 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 002915
- Condition: Inoperative
- Location: Flight Deck
- Part time: 45,632 hours, 16,157 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MCDU NR 1 INOPERATIVE.  ACFT GROUNDED.  VERIFIED CAPT MCDU IS INOPERATIVE. REPLACED CAPTAINS MCDU, ALL OPS NORMAL, REF MM 34-61-01.
